A.M.A. El-Sayed, M. Gaber, The adomian decomposition method for solving partial differential equations of fractal order in finite
domains, Phys. Lett. A 359(20):175-182 (2006).
 A.M.A. El-Sayed, S.H. Behiry, W.E. Raslan, Adomian’s decomposition method for solving an intermediate fractional advection-
dispersion equation, Comput. Math. Appl 59(5):1759-1765 (2010).
 S. Das. Functional Fractional Calculus 2nd Edition, Springer-Verlag 2011.
 J. Cang, Y. Tan, H. Xu and S. J. Liao, Series solutions of non-linear Riccati differential equations with fractional order, Chaos,
Solitons and Fractals 40, 1-9 (2009).
 J.H. He. Homotopy perturbation technique, Comput Methods. Appl. Mech. Eng. 178(3-4), 257-262 (1999).
 J.H. He, Inter. J. Non-Linear Mech. 35, 37-43 (2000).
 H. Jafari, S. Momani, Solving fractional diffusion and wave equations by modified homotopy perturbation method, Phys. Lett. A 370,
 Z. Odibat and S. Momani, Appl. Math. Lett. 21, 194-199 (2008).
 L. Huibin, W. Kelin, Exact solutions for two nonlinear equations: I, J. Phys. A: Math. Gen. 23, 3923-3928 (1990).
 A.M. Wazwaz, The tanh method for travelling wave solutions of nonlinear equations, Applied Mathematics and Computation 154,
 E. Fan, Extended Tanh-Function Method and Its Applications to Nonlinear Equations, Physics Letters A 277(4-5), 212-218 (2000).
 S. Zhang, W. Wang and J. Lin Tong. Electronic Journal of Theoretical Physics Exact Non-traveling Wave and Coefficient Function
Solutions for (2+1)-Dimensional Dispersive Long Wave Equations, 5(19), 177-190 (2008).
 T.B. Dinh, V.C. Long and K.W. Wojciechowski, Solitary waves in auxetic rods with quadratic nonlinearity: Exact analytical solutions
and numerical simulations, Phys. Status Solidi B 252(7),1587-1594 (2015).
 T. Bui Dinh, V. Cao Long, K. Dinh Xuan, and K.W. Wojciechowski, Computer simulation of solitary waves in a common or auxetic
elastic rod with both quadratic and cubic nonlinearities, Phys. Status Solidi B 249, 1386-1392 (2012).
 I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA.
 S. Zhang and H. Q. Zhang, Fractional sub-equation method and its applications to nonlinear fractional PDEs, Phys. Lett. A, 375,
 G. Jumarie, Modified Riemann-Liouville derivative and fractional Taylor series of non differentiable functions further results, Comput.
Math. Appl. 51(9-10), 1367-1376 (2006).
 U. Ghosh, S. Sengupta, S. Sarkar and S. Das, Analytic solution of linear fractional differential equation with Jumarie derivative in
term of Mittag-Leffler function, American Journal of Mathematical Analysis 3(2), 32-38 (2015).
 E. Fan, Y.C. Hon, Generalized tanh Method Extended to Special types of Non-linear equations, Z. Naturforsh 57, 692-700 (2002)